# SDR ABXA20250523101

- Difficulty date: May 23, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 71,333 hours, 46,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 5 CHECK AT PEMCO, AMES NR 0155 - FOUND APU COMPARTMENT, INTERNAL, RH WALL AT STA. 1872, 30" UP FROM DOOR CUT OUT HAS GOUGE DAMAGE.  EVALUATED DAMAGE, FOUND TO BE OUT OF LIMITS DEPTH .225 LENGTH 1.625 ORIGINAL MATERIAL 2 PLIES 0.016 LIMITS ARE 15% OF SKIN THICKNESS CUTOUT DAMAGE ARE FAB 1 EA FILLER AND 1 EA DOUBLER.  INSTALLED NEW 1 EA FILLER AND 1 EA DOUBLER IAW B717-200 SRM 53-00-01.  INSPECT 37,500 12,000 FLIGHT CYCLES 9,000 FLIGHT CYCLES.  TOOL USED IA 21811 EAP 08/OCT/25.  AIRCRAFT RETURNED TO SERVICE.
